# SDR R61A20251010430

- Difficulty date: October 2, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000122
- Aircraft time: 49,541 hours, 31,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES AND DAMAGED DRAIN HOLE ON STG 21L BETWEEN FR30 AND FR31. REPAIRED DAMAGED STG 21L BY INSTALLING SPLICE BUILD-UP AS PER ETD2025-170-929580. REPAIR IS PERMANENT AND NO FURTHER ACTION REQUIRED.
